# SDR ASOA201001110

- Difficulty date: August 11, 2010
- Submitted: August 18, 2010
- Operation: Air carrier
- Aircraft: N889AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7538
- Aircraft time: 20,741 hours, 17,722 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 621-625
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621-FS 625 OBLIQUE ANGLES LT CRACKED.  REMOVED AND INSTALLED OBLIQUE ANGLE AT FS 621-FS 625 IAW SRM 51-42-21.  PAINT REQUIRED.  PAINTED REPAIRED AREA IAW SRM 51-25-16.
